# SDR RAIA201602110001

- Difficulty date: February 11, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N854HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145408
- Aircraft time: 29,846 hours, 23,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EXIT LIGHT AT PASSENGER DOOR ENTRANCE, LIGHT NR 13 IS INOPERATIVE. R & R CEILING EMERGENCY EXIT LIGHT AT PASSENGER DOOR ENTRANCE, LIGHT NR 13.  OPS CHECKED GOOD.
